MY new meds seem to be working

Discussion in 'Fibromyalgia Main Forum' started by carebelle, Feb 26, 2007.

  1. carebelle

    carebelle New Member

    Lyrica for pain, Abilify, effexor

    finely after about 8 years of it getting worse I feel things are getting better .MY CFS is still hard but THANK GOD my pain is under control.

    I am able to do more but still not up to a level of normal for me.I hope this helps someone
  2. Great! I also have started lyrica also for about 10 days, but am only taking 75 mg once a day, tonight I am adding another pill. I am supposed to be taking a higher dose, but am taking it sloooow. good luck I hope you feel better each day. How much are you taking of the lyrica?
  3. carebelle

    carebelle New Member

    been taking it for about a month and a half im taking 75mg twice a day. Its REALLY help .Good luck to you to let me know how you do.
  4. carebelle

    carebelle New Member

    I did start them around the same time .

    Abilify is an Antidepressent for mental problems I hear voices without it

    Lyrica has had no side effects so far
  5. findmind

    findmind New Member

    I am sooooo happy for you!

    i think you are amazing, and so willing to do everything you can to feel better. I've heard that abilify is a wonderful medication; I'm so glad it is helping you. Wish my mother had been able to be one it, she too had voices that drove her crazy, literally.

    She got other meds, but none so good as abilify seeems to be.

    You're on the road....keep on truckin'

    findmind
  6. Ginner

    Ginner New Member

    Hi,
    How do you like cymbalta instead of effexor?
    10 yrs of fms and I am going down..down, afraid I won't get back up each time I go to bed or take my nap. I have been trying to lowing my doses of effexor the passed 2 weeks because of weight gain ~ugh~ and may ask my doctor about cymbalta or nothing at all..wishful thinking I am sure.
    I have taken effexor for 8 yrs. it was a godsent to me at the time and then I could not get off of it because I was working and I would get so dizzy. Up to 2 - 75mg 2xday for it to settle me down 8 yrs ago..I was so sick with pain and when I told my doctor I was so depressed he gave me effexor.It helped everything. I have been down to 1/2 a 75mg 2 x a day for 5 years and can never get off completely because I crash and have to up it again..we all know that song....
    ginner
    I resigned form work this past month so I want to see how I can do without it. I take ambien for sleep and darvocet for pain...one thing at a time!
  7. Have you noticed with the lyrica that you are hungry alot more. Have you gained weight? I seem to be hungry alot, and I don't need to gain anymore weight!
  8. carebelle

    carebelle New Member

    yes I am hungry all the time. I've tried to diet to watch my weight
  9. natesmommie1

    natesmommie1 New Member

    I take lyrica 150mg,2 times aday,and cymbalta60mg,2times a day.Bernadette
  10. Thats the dosage my dr. wants me on. I am on 75mg but going to go to 100 mg and see how that goes.

    By the way you have a twin! My son's mil could be your twin.
  11. muggslee00

    muggslee00 New Member

    That is such good news. We can use a break. If my diet doesn't work for pain, I will ask my Rheummy for that pill. Lou
  12. TerryS

    TerryS Member

    I started Lyrica at the end of December. It has been a true miracle!!! My excruciating pain is gone. Now I only have mild (sometimes moderate) annoying little pains, but nothing I can't live with...and I now feel like I have a future and I'm not feeling suicidal like I did before.

    All that being said - I am having a horrible time feeling like I'm intoxicated or in a constant brain fog. I had this problem back in September (before the Lyrica) and it had subsided. But since I started the Lyrica, it's came back full force. I don't know if it's related to the medication or just my illness. It's really scary. I can't drive. I can't walk without a cane because I fall into people/walls (whatever).

    BUT I DON'T WANT TO GIVE UP THE LYRICA!!! It has been a real miracle for me. The pain was just too much to deal with.

    And hunger...yes, I've had an increase in appetite. I'm trying very hard to just drink water when I think I'm hungry between meals...I refuse to gain weight (can't afford a new wardrobe!!!)

    TerryS
  13. Shalala

    Shalala New Member

    Glad to hear new meds are working/helping you.

    I think the Lyrica is helping me also. So of course I am feeling "better" and tomorrow is my appt with the Neuro.

    I also think the addition of Ambien has made a HUGE difference. I also take skelaxin, generic Fioricet (migraines) and now generic welbutrin. I was originally on Effexor, then went to Cymbalta (not worth the extra $$$ to me. I can get all of my scripts for a month now with just what I was paying per month on the Cymbalta (out of pocket).
  14. carebelle

    carebelle New Member

    I realized one of my colestrol meds caused me pain so be sure all of you have checked other meds for side effects.I can not take zocore,and I dont digest Niacin. I'm taking fish oil now.
  15. Shalala

    Shalala New Member

    You said: " ... I am having a horrible time feeling like I'm intoxicated or in a constant brain fog. .... It's really scary. I can't drive. I can't walk without a cane because I fall into people/walls (whatever)."

    I experience that also at times and I thought maybe I was feeling that way recently due to the switch in anti-depressants, but I also just started Lyrica and Ambien a week ago.

    I am alone so I have to drive myself. I try to do my errands really late at night or really early in the morning. I know that can be somewhat frightening (if you go out alone at those hours). I do not carry a purse. Everything is in my pants pocket (or the dreaded fanny pack). I also carry my keys in a fashion that I could do serious damage to someone's eyes if attacked from the front. I also only go where I feel comfortable. I also walk with a cane and can inflict some pain with that too
    ;-) . I find headlights (esp those blue ones ... grrr) to be the worst part of my night errands. My DRs are all within a couple of miles. My job is also only 2 miles away.

  16. carebelle

    carebelle New Member

    will get better or mine has after about 7 years of Fibo fog.I almost feel normal. I also was to the point of needing a cane .After I got off zocore things have gotton better.

    I've learn some meds can cause more harm then help.Always try to see if it can be caused from a medication.Alot of my pain and stiffness was caused from the zocore so Im sure other meds could be causing problems without anyone knowing it.Ask your doctor if your systems get any worse about medication side effects.